Orthogonal partitions and covering of graphs

Svatopluk Poljak; Vojtěch Rödl

Czechoslovak Mathematical Journal (1980)

  • Volume: 30, Issue: 3, page 475-485
  • ISSN: 0011-4642

How to cite

top

Poljak, Svatopluk, and Rödl, Vojtěch. "Orthogonal partitions and covering of graphs." Czechoslovak Mathematical Journal 30.3 (1980): 475-485. <http://eudml.org/doc/13215>.

@article{Poljak1980,
author = {Poljak, Svatopluk, Rödl, Vojtěch},
journal = {Czechoslovak Mathematical Journal},
keywords = {covering of graphs; graph products; intersection number; Latin squares; stable sets; chromatic number; orthogonal partitions},
language = {eng},
number = {3},
pages = {475-485},
publisher = {Institute of Mathematics, Academy of Sciences of the Czech Republic},
title = {Orthogonal partitions and covering of graphs},
url = {http://eudml.org/doc/13215},
volume = {30},
year = {1980},
}

TY - JOUR
AU - Poljak, Svatopluk
AU - Rödl, Vojtěch
TI - Orthogonal partitions and covering of graphs
JO - Czechoslovak Mathematical Journal
PY - 1980
PB - Institute of Mathematics, Academy of Sciences of the Czech Republic
VL - 30
IS - 3
SP - 475
EP - 485
LA - eng
KW - covering of graphs; graph products; intersection number; Latin squares; stable sets; chromatic number; orthogonal partitions
UR - http://eudml.org/doc/13215
ER -

References

top
  1. C. Berge, Graphs and Hypergraphs, North. Holland Publ. Company 1973. (1973) Zbl0254.05101MR0357172
  2. R. C. Bose, On the application of the properties of Galois fields to the construction of hyper-Graeco-Latin squares, Sankhya 3 (1938), 323 - 338. (1938) 
  3. P. Erdös, Chao Ko, R. Rado, 10.1093/qmath/12.1.313, Quart. J. Math. Oxford S 12 (1961), 313-320. (1961) Zbl0100.01902MR0140419DOI10.1093/qmath/12.1.313
  4. P. Erdös S. Chowla, E. G. Straus, 10.4153/CJM-1960-017-2, Canad. J. Math. 12 (1960), 204-208. (1960) Zbl0093.32001MR0122730DOI10.4153/CJM-1960-017-2
  5. P. Erdös A. W. Goodman, L. Pósa, 10.4153/CJM-1966-014-3, Canad. J. Math. 18 (1966), 106-112. (1966) Zbl0137.43202MR0186575DOI10.4153/CJM-1966-014-3
  6. M. Hall, Combinatorial Theory, Blaisdell Publishing Company, Waltham (Masachusetts), Toronto, London, 1967. (1967) Zbl0196.02401MR0224481
  7. F. Harary, Graph Theory, Addison-Wesley 1969. (1969) Zbl0196.27202MR0256911
  8. L. Lovasz, 10.1016/0097-3165(78)90022-5, J. Comb. Th. A 25, 3 (1978), 319-325. (1978) Zbl0418.05028MR0514625DOI10.1016/0097-3165(78)90022-5
  9. L. Lovasz J. Nešetřil, A. Pultr, On a product dimension of graphs, to appear in J. Comb. Th. B. Zbl0439.05038
  10. H. F. Mac Neish, 10.2307/1967920, Ann. Math., 23 (1922), 221-227. (1922) Zbl49.0041.05MR1502613DOI10.2307/1967920
  11. J. Nešetřil A. Pultr, Product and other representation of graphs and related characteristics, to appear in Proc. Conf. Algebraic Methods in Graph Theory, Szeged 1978. (1978) Zbl0479.05029MR0642062
  12. J. Nešetřil V. Rödl, 10.1016/0012-365X(78)90186-3, Discrete Math. 23 (1978), 49-55. (1978) Zbl0388.05036MR0523311DOI10.1016/0012-365X(78)90186-3
  13. S. Poljak A. Pultr, V. Rödl, On the dimension of the Kneser graphs, to appear in Proc. Conf. Algebraic Methods in Graph Theory, Szeged 1978. (1978) Zbl0476.05077MR0642064
  14. S. Poljak V. Rödl, Set systems determined by intersections, to appear. Zbl0474.05060MR0611430
  15. S. Poljak V. Rödl, On arc chromatic number of digraphs, to appear. Zbl0472.05024
  16. S. Poljak V. Rödl, D. Turzík, Complexity of covering of edges by complete graphs, to appear. Zbl0473.68064

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.